# SDR CALA2023030300617

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: D227902820451
- Condition: Corroded
- Location: Rh Aft Emer Exi
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EXIT DOOR LOWER FRAME CORROSION PER HAECO LCQ N ON ROUTINE 9292719/40719 GENERATED BY V798788 REMOVED AND REPLACED DOOR FRAME AND CURVE EDGE ON R/H EMERGENCY EXIT DOOR I/A/W A320 SRM 51-72-11-911-001 PER MECH V075620
